# SDR ASAA0944556

- Difficulty date: February 28, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 6548607385
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT SUPPORT ANGLE CRACKED (WING TO BODY FAIRING SUPPORTS) BS 540 LT SIDE OF RAM AIR INLET.  REMOVED DAMAGED SECTION, FABRICATED SPLICE PARTS.
